# SDR AALA202105219006

- Difficulty date: May 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 45,092 hours, 21,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Lt Ovrwng Slide
- Component: Slide, Aircruisers
- Component part number: D31865309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND OVERWING SLIDE ASSEMBLY ENCLOSURE / CONTAINER HAS 2 CRACKS ON THE AFT EDGE. REPLACED SLIDE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD.
